# SDR IPXA2019022529316

- Difficulty date: February 4, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377321322400
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YFWD CARGO FLOOR SUPPORT WEB (SHEAR PLATE) IS CRACKED AT FR 22 ABOVE STRINGER 43L.REMOVED AND REPLACED CRACKED FWD CARGO FLOOR SUPPORT WEB (SHEAR PLATE) AT FR 22 ABOVE STRINGER 43L IAW A300 SRM 51-40-21. (MINOR)
